I don't get why I'm so skinny. I had gotten up to 135lbs, and while that might've been the high end of acceptable for my height, I liked it. Right now, I'd be happy if I could get to 115 and be able to maintain it without crying while I choke down food.
I'm going to try Boost drinks. Out of all the "nutritional" drinks, this one seems the best option. But unless I get them off of Amazon, they are WAY expensive. Almost a penny a calorie. I figure I need 2 of them per day, plus whatever else I can get down, in order to gain weight.
The good news is that I seem to have more of an appetite since reducing the Geodon. One of the side effects is anorexia, which I already have (not the psychological variety, but a physical aversion/bad reaction to eating). I kinda want to smack my doctor because I was already very underweight when I started the Geodon.
I see the head shrinker this afternoon, and I'll find out what options I have left. It's going to be a Medicaid nightmare to get a new prescription - because of the holiday and then weekend, I'm guessing it won't be until next Monday, at the earliest, that my new med gets approved.
Geodon withdrawal is unpleasant. By the time I need to take the lowered dosage, I'm shaking and sweaty. Then, after I take it, my stomach starts turning over. I just realized this in the last couple of days since I've been experimenting and trying to differentiate my own diagnosis.
I'm concerned that full withdrawal could trigger a flare, so I'm hoping I can stay on the lowered dose of Geodon until I get whatever new medication is prescribed. I have the pills, but I don't know the medical protocol. Geodon has a really short half-life, so I don't think it should be necessary for me to be off of it for any length of time before starting something new.